# SDR NI6R201708230045

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N1386C
- Make and model: Lkheed P2V5F
- Aircraft serial: 128422
- Aircraft time: 8,374 hours, 4,875 cycles
- Engine: Wright R3350*
- Engine time: 6,234 hours
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Part time: 6,224 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IN LOADED CRUISE FLIGHT, RIGHT RADIAL ENGINE LOST MANIFOLD PRESSURE FOLLOWED BY A REAR OIL SYSTEM CHIP LIGHT.  ENGINE WAS SHUT DOWN, JETTISONED THE LOAD, AND RETURNED TO BASE WITH AN UNEVENTFUL LANDING. IFE WAS DECLARED.
